Frequent Nausea And Vomiting After Eating A Lot?

Illustration of Frequent Nausea And Vomiting After Eating A Lot?
Illustration: Frequent Nausea And Vomiting After Eating A Lot? Bing

My nausea started when I ate a lot, I felt short of breath and had difficulty belching and finally I vomited 2 times a day. After vomiting that day, my stomach always felt nauseous for almost a week and every long trip I took almost 30 minutes to the office by angkot I always felt nauseous on the trip even though I had never been motion sickness before. After a week, I went to the doctor and was diagnosed with ulcer symptoms, was given ulcer medicine, antacids, and vomiting medicine and was advised to eat small meals every 2 hours, but my stomach still felt nauseous, so I had difficulty swallowing food. What do you think the doctor thinks? And one more thing, my vomiting medicine domperidone should be taken after eating or before eating?

1 Answer:

Hi Chendry, thanks for asking at HealthReplies.com. Based on the symptoms you mentioned, it is typical for disorders of the digestive system, which although they can be very diverse, ranging from ulcers to the stomach, ulcers to the intestines, intestinal disorders, inflammation of the pancreas and so on, are most often caused by increased levels of stomach acid or ulcers. . Among other possible causes of nausea are hormonal disturbances, such as in pregnancy. But if you believe you have never had sex then this possibility can be ruled out.

In ulcer disease, even if you have been obedient to taking medicine and eating small meals every 2 hours, there are several things you should pay attention to, including taking the drug before eating with a duration of 2 hours before eating, not before the first bite, one of which is the domperidone medicine you take. mention. Similarly, after eating, preferably 2 hours after eating. In addition, avoid stress, anxiety, excessive activity, because this can also increase stomach acid levels. Avoid fatty, oily, spicy, sour and coffee and tea foods, also try not to delay eating.

If your condition gets worse even though the medicine from the doctor has run out and you have also taken our advice, check your condition again to the doctor to eliminate the possibility of other diseases. Get well soon.

That's all, hope it helps.

dr. Amadeo D Basfiansa

: by

Related Question

Lumps Filled With Fluid On The Skin?

Lumps Filled With Fluid On The Skin?

(1 year ago)

, suddenly a yellow circle rich in bumps appears on the skin, sometimes the legs sometimes the hands, what is it? if you squeeze the yellow it comes out a little itchy yellow liqui...

Check The Level Of Hemoglobin During Pregnancy At The Age Of The Womb?

Check The Level Of Hemoglobin During Pregnancy At The Age Of The Womb?

(1 year ago)

HB check is maximum at the age of the contents of the moon huh...

Does Frequent Masturbation Cause The Scrotum To Sag And Around The Penis There Are Veins?

Does Frequent Masturbation Cause The Scrotum To Sag And Around The Penis There Are Veins?

(1 year ago)

Hello, I often masturbate from 1sm to 3SMA, and now I just realized my scrotum is very loose and there is also a vein around the penis, can it heal by itself...

Leave a Reply

Your email address will not be published. Required fields are marked *